# SDR 04FDEA03159

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP PIVOT ATTACH POINT INBOARD BORE CORRODED.  REMOVED CORROSION FROM BORE, FOUND TO BE OUT OF LIMITS, FABRICATED OVERSIZED REPAIR BUSHING, INSTALLED AND HONED BUSHING IAW DAC CMM 57-52-01 AND FEDEX EA 8-5750-81528, WINGS - LEFT HAND INBOARD FLAP, OUTBOARD HINGE BRACKET OVERSIZE PIVOT BORE AND STRAP.
